IMIS | Flanders Marine Institute
 

Flanders Marine Institute

Platform for marine research

IMIS

Publications | Institutes | Persons | Datasets | Projects | Maps
[ report an error in this record ]basket (0): add | show Printer-friendly version

Modelling of convective turbulence with a two-equation k-epsilon turbulence closure scheme
Stips, A.; Burchard, H.; Bolding, K.; Eifler, W. (2002). Modelling of convective turbulence with a two-equation k-epsilon turbulence closure scheme. Ocean Dynamics 52(4): 153-168
In: Ocean Dynamics. Springer-Verlag: Berlin; Heidelberg; New York. ISSN 1616-7341, more
Peer reviewed article  

Available in  Authors 

Keywords
    Convection; Mathematical models; Turbulence; Wave dissipation

Authors  Top 
  • Stips, A.
  • Burchard, H.
  • Bolding, K.
  • Eifler, W.

All data in IMIS is subject to the VLIZ privacy policy Top | Authors